# SDR CALA2022062801596

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30353
- Aircraft time: 85,134 hours, 17,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 19256690002
- Condition: Blown
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SLIDE BLOWN DOOR 1R REMOVED AND REPLACED DOOR SLIDE AT 1R IAW MM 25-66-01-404-044 IPC REFERENCE # 52-11-30-004-007 ALSO REMOVED AND REPLACED DOOR ASSIST BOTTLE FOR 1R IAW MM 52-11-30-004-007 ALL CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1650327  SN OFF 1032 TT # 1192415  SN OFF 0260 RII REQUIREMENTS C/W SLIDE, B757-200  OFF 19-2566-9-0002 1032 ON 19-2566-9-0002 8042
